Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 11, 2012Crisp County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 11, 2012, 2:27 PM EDT for Crisp County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2012, 2:27 PM EDT (18:27 UTC)
Expired
Jul 11, 2012, 3:00 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA

County Crisp County, GA

The radar

The Robins AFB radar (KJGX), 99 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1368 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1368 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

686 
WWUS82 KFFC 111827
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 PM EDT WED JUL 11 2012

GAZ106-111900-
227 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CRISP COUNTY UNTIL 300 PM EDT...

AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FORT EARLY TO 5 MILES SOUTHWEST OF
HATLEY...MOVING NORTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CRISP COUNTY THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE ARABI...FORT EARLY...RAINES...HATLEY...WENONA...
EAST CRISP...GEORGIA VETERANS MEMORIAL STATE PARK...TREMONT AND
CORDELE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3183 8388 3184 8394 3185 8395 3190 8394
      3193 8392 3203 8396 3203 8361 3181 8361
      3180 8362 3180 8380
TIME...MOT...LOC 1827Z 179DEG 8KT 3185 8387 3184 8365

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 11, 2:01 PM EDT, 26 minutes earlier.

Area forecast discussion, Jul 11, 2:01 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT WED JUL 11 2012

.PREV DISCUSSION...

UPDATE...
/ISSUED 1055 AM EDT WED JUL 11 2012/
SOME CHANGES TO THE FORECAST TO INCREASE POPS ACROSS THE NORTH
BASED ON CURRENT RADAR TRENDS. IN ADDITION...CLOUD COVERAGE ACROSS
NORTH GEORGIA IS LIMITING OUR INSTABILITY SO HAVE LIMITED THUNDER
CHANCES TO JUST A SLIGHT CHANCE THROUGH 18Z. SOUTHERN EDGE OF
CLOUDS HAS LIFTED NORTHWARD SLIGHTLY BUT STARTING TO SEE SOME OF
THE BREAKS NEAR THE EDGES FILL IN. STILL EXPECTING THUNDERSTORMS
THIS AFTERNOON AGAIN...BUT MAY BE A LITTLE OF A DELAYED START OF
TS ACROSS THE NORTH WITH EXTENSIVE CLOUD COVERAGE. ISOLATED SEVERE
STORMS ARE STILL POSSIBLE AGAIN THIS AFTERNOON AND
EVENING...HOWEVER WITH INSTABILITY EXPECTED TO BE LESS TODAY
ACROSS THE NORTHERN HALF OF THE CWA...SEVERE MAY BE LESS
WIDESPREAD THAN YESTERDAY.

11

SHORT TERM /TODAY THROUGH THURSDAY/...
/ISSUED 411 AM EDT WED JUL 11 2012/
AS THE UPPER TROUGH LIFTS NORTH OF NEW ENGLAND... A WEAK UPPER RIDGE
WILL BUILD INTO THE AREA OFF THE SE COAST. THE NEARLY STATIONARY
FRONT WILL CONTINUE TO LINGER NEAR NORTH GA THROUGH THE SHORT TERM
AND PROGGED RH FIELDS AND FCST SOUNDING ANALYSIS INDICATE AMPLE
MOISTURE ABOUND...THEREFORE WILL CONTINUE TO HAVE LIKELY TO CHANCE
POPS ACROSS THE FORECAST AREA DURING THE AFTERNOON AND EVENINGS
TIMES. GREATEST CHANCE WILL MAINLY BE IN THE NORTH. BASED ON TRENDS
OVER THE PAST SEVERAL DAYS... CONVECTIVE INITIATION CAN BE EXPECTED
AROUND 18Z THAT CONTINUES TO DEVELOP WELL PAST SUNSET UNTIL NEAR
06Z. SUCH DIURNALLY DRIVEN CONVECTION IN A DECENTLY UNSTABLE AND
WEAK-SHEARED ENVIRONMENT WILL HAVE THE MAIN THREATS OF SMALL
HAIL...GUSTY WINDS...AND HEAVY DOWNBURST RAINFALL. ISOLATED SEVERE
STORMS ARE AGAIN POSSIBLE BOTH TODAY AND THURSDAY.

GUIDANCE CONTINUES TO DIFFER GREATLY IN QPF...ESPECIALLY THROUGH
TONIGHT. HPC LOOKS LIKE A GOOD COMPROMISE WITH TOTALS RANGING FROM
UP TO AN INCH NORTH TO A QUARTER OF AN INCH SOUTH THROUGH TONIGHT.
AN ADDITIONAL WIDESPREAD HALF INCH OF RAINFALL IS ALSO POSSIBLE
THURSDAY PRIOR TO THE EVENING PERIOD. FLOODING IS NOT A CONCERN
ATTM...HOWEVER ISOLATED FLASH FLOODING DUE TO HEAVY RAINFALL WITHIN
THUNDERSTORMS IS POSSIBLE.

FOR TEMPS...THE WARMER MAV GUIDANCE LOOKS TO BE MORE ON TRACK SO
STUCK CLOSE TO THIS WITH MINOR TWEAKS. COOLER HIGHS ARE ON TAP FOR
MUCH OF THE AREA WITH THE INCREASE IN CLOUD COVER. MID TO UPPER 80S
CAN BE EXPECTED FOR MUCH OF THE NORTH AND CENTRAL PORTION...WITH LOW
90S IN THE SOUTH.

BAKER

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
/ISSUED 411 AM EDT WED JUL 11 2012/
UPPER TROUGH OVER THE LOWER MISSISSIPPI VALLEY PERSISTING INTO THE
END OF THE WEEK WITH SHORT WAVE ENERGY MOVING THROUGH IT. THIS MAY
CONTINUE TO ENHANCE CONVECTION MAINLY NORTH GEORGIA SO HAVE KEPT
LIKELY POPS FOR THAT AREA THROUGH FRIDAY...WITH CHANCE ELSEWHERE.
AFTER THAT THE UPPER RIDGE BUILDS WESTWARD FROM THE ATLANTIC...PUSHING
AXIS OF BEST MOISTURE NORTHWARD INTO THE OHIO VALLEY. HOWEVER...THERE
WILL STILL BE A MOIST SOUTHEAST FLOW FROM THE ATLANTIC. HAVE
GRADUALLY TRIMMED POPS BACK ACROSS THE CWA FOR THE REMAINDER OF
THE PERIOD FOR A MORE DIURNAL PATTERN.

41

&&

.AVIATION...
18Z UPDATE...
CONVECTION HAS ALREADY STARTED DEVELOPING ACROSS THE
AREA AND TAF SITES COULD SEE CONVECTION ANYTIME NOW...HOWEVER BEST
CHANCES AT THE TAF SITES APPEAR TO BE IN THE 22 TO 02Z TIME FRAME.
CONVECTION WILL LAST INTO THE OVERNIGHT HOURS. SMALL CHANCE OF
SHRA/TSRA AGAIN IN THE MORNING BUT BEST CHANCES APPEAR TO BE AGAIN
IN THE AFTERNOON ON THURSDAY. WIND DIRECTION CONFIDENCE IS VERY
LOW. IN GENERAL LIGHT WEST WINDS SHOULD BECOME EASTERLY LATE THIS
EVENING INTO TONIGHT BUT NO GOOD GUIDANCE ON WHEN THIS WILL OCCUR.
IN ADDITION OUTFLOWS FROM TSRA THIS AFTERNOON MAY ALSO CAUSE SOME
VRB WINDS.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON CIGS AND VSYBS EXCEPT MEDIUM IN TSRA AND IFR
CIGS TOMORROW MORNING. LOW CONFIDENCE ON WIND DIRECTION.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          89  70  85  69 /  60  50  60  60
ATLANTA         87  70  85  70 /  50  50  60  60
BLAIRSVILLE     81  67  78  68 /  70  60  80  60
CARTERSVILLE    86  70  83  71 /  70  70  70  60
COLUMBUS        92  71  89  72 /  40  40  50  40
GAINESVILLE     85  69  82  69 /  60  60  70  60
MACON           93  71  91  72 /  40  40  50  50
ROME            86  70  83  71 /  70  70  80  60
PEACHTREE CITY  88  69  85  69 /  50  50  50  50
VIDALIA         96  74  93  74 /  30  40  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...11
SHORT TERM...BAKER
LONG TERM....41
AVIATION...11
Hazardous weather outlook, Jul 11, 4:31 AM EDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 AM EDT WED JUL 11 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-120845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
431 AM EDT WED JUL 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT
ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A WEAK SURFACE BOUNDARY WILL LINGER ACROSS NORTH GEORGIA THROUGH
TONIGHT WHILE AN UPPER LEVEL LOW REMAINS OVER THE LOWER
MISSISSIPPI RIVER VALLEY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LARGE HAIL...
60 MPH WIND GUSTS AND FREQUENT LIGHTNING. HEAVY RAIN IS ALSO
POSSIBLE. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS
AFTERNOON THROUGH TONIGHT.

.DISCUSSION...
THE SURFACE BOUNDARY AND THE UPPER LOW WILL COMBINE TO PRODUCE
MODERATE INSTABILITY AND ABUNDANT MOISTURE FOR SCATTERED TO
NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. WITH CAPES
INCREASING TO 2500 TO 3000...ISOLATED SEVERE STORMS ARE POSSIBLE
JUST ABOUT ANYWHERE IN NORTH AND CENTRAL GEORGIA. THE MAIN THREAT
WILL BE DAMAGING WINDS. PEA TO QUARTER SIZED HAIL IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY. DUE TO A PERSISTENT
SURFACE BOUNDARY...THUNDERSTORMS WILL BE MORE NUMEROUS ACROSS
NORTH GEORGIA THROUGH THE PERIOD...AND THERE REMAINS THE THREAT OF
ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 11, 9:12 AM EDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
912 AM EDT WED JUL 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     EASTMAN                 32.20N 83.18W
07/10/2012                   DODGE              GA   911 CALL CENTER

            6 TO 8 TREES DOWN...MAINLY IN THE EASTMAN AREA.

&&

17
Special weather statement, Jul 11, 2:16 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 PM EDT WED JUL 11 2012

GAZ084-111845-
216 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILKINSON COUNTY UNTIL 245 PM EDT...

AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM IVEY TO NICKLESVILLE...MOVING EAST AT 5
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WILKINSON COUNTY THROUGH 245 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE IVEY...ALLENTOWN...GORDON...IRWINTON...
NICKLESVILLE...MCINTYRE AND TOOMSBORO. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3270 8296 3259 8323 3290 8341 3298 8321
      3297 8317 3300 8316 3301 8313 3298 8312
      3294 8307 3287 8304 3283 8297 3277 8296
      3274 8294
TIME...MOT...LOC 1816Z 278DEG 5KT 3291 8328 3283 8320
          3276 8310
Special weather statement, Jul 11, 2:27 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 PM EDT WED JUL 11 2012

GAZ106-111900-
227 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CRISP COUNTY UNTIL 300 PM EDT...

AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FORT EARLY TO 5 MILES SOUTHWEST OF
HATLEY...MOVING NORTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CRISP COUNTY THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE ARABI...FORT EARLY...RAINES...HATLEY...WENONA...
EAST CRISP...GEORGIA VETERANS MEMORIAL STATE PARK...TREMONT AND
CORDELE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3183 8388 3184 8394 3185 8395 3190 8394
      3193 8392 3203 8396 3203 8361 3181 8361
      3180 8362 3180 8380
TIME...MOT...LOC 1827Z 179DEG 8KT 3185 8387 3184 8365

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:02 PM EDTSpecial Weather StatementFFCJasper43 min
Jul 10, 8:06 PM EDTSpecial Weather StatementFFCHancock39 min
Jul 10, 8:09 PM EDTSpecial Weather StatementFFCDodge, Wilcox51 min
Jul 10, 8:13 PM EDTSpecial Weather StatementFFCGordon32 min
Jul 10, 8:14 PM EDTSpecial Weather StatementFFCClarke, Oconee31 min
Jul 10, 8:24 PM EDTSpecial Weather StatementFFCMeriwether, Pike51 min
Jul 10, 8:32 PM EDTSpecial Weather StatementFFCCrawford43 min
Jul 10, 8:36 PM EDTSpecial Weather StatementFFCClayton39 min
Jul 10, 8:38 PM EDTSpecial Weather StatementFFCClarke, Greene, Oconee, Oglethorpe37 min
Jul 10, 8:39 PM EDTSpecial Weather StatementFFCBanks36 min
Jul 10, 8:48 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens42 min
Jul 10, 8:52 PM EDTSpecial Weather StatementFFCWarren38 min
Jul 10, 8:54 PM EDTSpecial Weather StatementFFCCoweta, Douglas51 min
Jul 10, 9:37 PM EDTSpecial Weather StatementFFCPutnam38 min
Jul 10, 9:46 PM EDTSpecial Weather StatementFFCDouglas44 min
Jul 10, 10:18 PM EDTSpecial Weather StatementFFCCobb, Fulton57 min
Jul 10, 11:18 PM EDTSpecial Weather StatementFFCForsyth42 min
Jul 10, 11:40 PM EDTSpecial Weather StatementFFCForsyth50 min
Jul 11, 2:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jul 11, 2:22 PM EDTSevere Thunderstorm WarningFFCWilkinson38 min
Jul 11, 2:36 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Warren24 min
Jul 11, 2:51 PM EDTSpecial Weather StatementFFCDooly, Sumter24 min
Jul 11, 2:57 PM EDTSpecial Weather StatementFFCJefferson33 min
Jul 11, 3:15 PM EDTSpecial Weather StatementFFCGlascock30 min
Jul 11, 3:19 PM EDTSpecial Weather StatementFFCButts26 min
Jul 11, 3:41 PM EDTSpecial Weather StatementFFCButts34 min
Jul 11, 4:07 PM EDTSpecial Weather StatementFFCButts23 min
Jul 11, 4:09 PM EDTSpecial Weather StatementFFCJohnson36 min
Jul 11, 4:11 PM EDTSpecial Weather StatementFFCLamar34 min
Jul 11, 4:22 PM EDTSpecial Weather StatementFFCDodge23 min
Jul 11, 4:26 PM EDTSpecial Weather StatementFFCJefferson34 min
Jul 11, 5:07 PM EDTSpecial Weather StatementFFCWilkes23 min
Jul 11, 5:22 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler23 min
Jul 11, 5:25 PM EDTSpecial Weather StatementFFCLaurens20 min
Jul 11, 5:39 PM EDTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Montgomery, Telfair, Toombs and 2 more36 min
Jul 11, 5:45 PM EDTSpecial Weather StatementFFCBleckley30 min
Jul 11, 6:07 PM EDTSpecial Weather StatementFFCEmanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler38 min
Jul 11, 6:12 PM EDTSpecial Weather StatementFFCHouston33 min
Jul 11, 6:19 PM EDTSpecial Weather StatementFFCBleckley26 min
Jul 11, 6:40 PM EDTSpecial Weather StatementFFCHouston20 min
Jul 11, 6:41 PM EDTSpecial Weather StatementFFCTreutlen, Wheeler19 min
Jul 11, 6:52 PM EDTSpecial Weather StatementFFCTwiggs23 min
Jul 11, 7:05 PM EDTSpecial Weather StatementFFCCrawford25 min
Jul 11, 7:08 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Treutlen, Wheeler7 min
Jul 11, 7:13 PM EDTSpecial Weather StatementFFCTelfair17 min
Jul 11, 7:17 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Treutlen13 min
Jul 11, 7:27 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Treutlen33 min
Jul 11, 7:38 PM EDTSpecial Weather StatementFFCDodge, Telfair7 min
Jul 11, 7:45 PM EDTSpecial Weather StatementFFCDodge30 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.